MathSciNet Relay Station
MathSciNet bibliographic data
MR1955257 (2004d:28036) 28D05 (37A25)
Ahn, Young-Ho; Lemańczyk, Mariusz An algebraic property of joinings. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1711–1716 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement